MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA II BRONCHOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA II BRONCHOVIDEOSCOPE
Model Number BF-P180
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was no image on the subject device.This occurred during maintenance.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
Based on the results of the investigation and previous investigations through the product technical investigation (pti) process, reasonably known information suggests probable causes for the image issues include: material problems like; degredation; inappropriate material.Mechanical problems like: leakage/seal; stress; deformation; wear and tear.Clinical imaging problem like radiofrequency induced overheating.Thermal problems like overheating.Environmental problems like: temperature; dust or dirt; humidity.These causes can occur between components such as circuit board; connector/coupler; electrical cable; electrical and magnetic; mechanical/structural cable; imager; lenses; optical fiber; handpiece, tip; mesh and marker without any design or manufacturing issue.Olympus will continue to monitor field performance for this device.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction is being made to previously submitted g3 - date received by manufacturer.The correct date was 3/5/2025.
 
Event or Problem Description
No additional information received from customer.
 
Event or Problem Description
There is no new information provided by the customer.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information and results of the final investigation.Please see updates to d8, d9, h2, h3, h6, and h11.The device was returned to olympus for inspection, and the reportable malfunction was confirmed due to damage on the charged coupled device (ccd) unit.An additional reportable malfunction was found during evaluation where the adhesive on the bending section cover was detached.Based on the results of the investigation, the reported event was most likely due to damage or deterioration of parts, environment problem such as dust/dirt/humidity, optical problem, overheating problem, and electrical problems like as signal loss or open circuit.The most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.The root cause could not be specified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA II BRONCHOVIDEOSCOPE
Common Device Name
BRONCHOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21724077
Report Number9610595-2025-04906
Device Sequence Number11760623
Product Code EOQ
UDI-Device Identifier04953170308192
UDI-Public04953170308192
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K061313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBF-P180
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer03/31/2025
06/12/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date03/31/2025
06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown